RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polyak, Michael

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:182
Abstract pages:706
Full texts:170
References:93
E-mail:

http://www.mathnet.ru/eng/person11038
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/327131

Publications in Math-Net.Ru
2003
1. Yu. M. Burman, M. Polyak, “Geometry of Whitney-type formulas”, Mosc. Math. J., 3:3 (2003),  823–832  mathnet  mathscinet  zmath  isi
2001
2. M. Polyak, “Generalized Crofton formulae”, Uspekhi Mat. Nauk, 56:3(339) (2001),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:3 (2001), 589–591  isi  scopus
1987
3. M. Polyak, “On one-dimensional Hamiltonian systems of hydrodynamic type with explicit dependence on the spatial variable”, Uspekhi Mat. Nauk, 42:3(255) (1987),  195–196  mathnet  mathscinet; Russian Math. Surveys, 42:3 (1987), 229–230  isi

Presentations in Math-Net.Ru
1. Узлы, димеры и кластерные алгебры
M. Polyak
Combinatorics of Vassiliev invariants
April 12, 2012 17:00
2. Инварианты узлов и 3-многообразий через подсчет поверхностей
M. Polyak
Combinatorics of Vassiliev invariants
April 5, 2012 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019